Author Topic: Erectile Dysfunction Problem?  (Read 1715 times)

georgewhittington

  • Member

  • Offline
  • *

  • 7
    • View Profile
Erectile Dysfunction Problem?
« on: December 14, 2018, 03:36:40 AM »
I’ve been experiencing poor erections on and off for a couple of months. I baldy want to try generic Sildenafil but I’ve heard it can cause some adverse effects. Are they for real? Will I be experiencing any unpleasant side effects on using it? I’m too embarrassed to take this issue to my PCP. Are there any supplements that can help me?

Numezz

  • Member

  • Offline
  • *****

  • 1776
  • Personal Text
    everything is either a potato or not a potato
    • View Profile
Re: Erectile Dysfunction Problem?
« Reply #1 on: December 14, 2018, 09:04:19 AM »
pills do not create positive effects on reboot and this place is not about it so try some different forum if you want advice on dick pills.

foo

  • Member

  • Offline
  • **

  • 64
    • View Profile
Re: Erectile Dysfunction Problem?
« Reply #2 on: July 26, 2019, 01:54:41 PM »
George,
A better question is: why do you need ED drugs? Do you think your ED problems may be related to past or present porn use? If so, that's where you should put your focus. Solve the underlying problem.

Otherwise, if there is some other physiological cause of your ED, then you should bring yourself to talk to your PCP. There is no reason for embarrassment. They deal with this stuff all the time.

lerxst2112

  • Member

  • Offline
  • *

  • 19
    • View Profile
Re: Erectile Dysfunction Problem?
« Reply #3 on: June 01, 2020, 10:10:16 AM »
Hi George,
I have MS and have been using viagra and now the generic version for 20 years. The main side effects I have experienced are a little flushing in the face and it will clog my sinuses up a little. Occasionally it will give me a little headache. Overall it works very well. I would be leery of buying anything supplement based and not approved by the FDA, especially from other countries. You also shouldn't take it if you use nitrate drugs. Don't be embarrassed talking with your PCP. That's what they are there for. You might feel more comfortable talking with a urologist. They specialize in treating ED. You should also rule out any kind of physical problem with them. You never know it might be an easy fix. Good Luck!

lerxst2112

  • Member

  • Offline
  • *

  • 19
    • View Profile
Re: Erectile Dysfunction Problem?
« Reply #4 on: June 13, 2020, 08:54:11 AM »
Sildenafil is the main component of Cenforce so it would be like taking the same thing. Sildenafil is also available as a legit generic drug now so it can be obtained cheaply at a normal pharmacy and not from overseas pill makers who are not regulated.

jasonbloom

  • Member

  • Offline
  • *

  • 8
    • View Profile
Re: Erectile Dysfunction Problem?
« Reply #5 on: August 04, 2020, 11:47:06 PM »
Every other ED medicine has side effects. And Every other ED medicine has Sildenafil in it as its active ingredient. But Sildenafil is good medicine to recover yourself from ED issues.